# SDR CA110314004

- Difficulty date: March 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7160 · Engine Air Intake System
- Part: Adapter
- Part number: 4100S02804
- Condition: Damaged
- Location: Nr 1 Eng Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CRUISE, CREW HEARD A MODERATE BANG SOUND BEHIND US. THE INTAKE LIP HTR 1, LEFT WDO HT, FUEL AUX PUMP 1+2 CB`S ALL POPPED." INTAKE ADAPTER FOUND BLOWN, ALSO THE INTAKE ADAPTER PLUG BACKSHELL ON LOOM 8245410-003 FOUND LOOSE. ON CLOSER INSPECTION THE BACKSHELL THREADS FOUND WORN. NO.1 INTAKE ADAPTER HEATER REPLACED.
